MathSciNet Relay Station
MathSciNet bibliographic data
MR2196035 42C15 (46C05 47A05 47A70)
Antezana, J.; Corach, G.; Ruiz, M.; Stojanoff, D. Oblique projections and frames. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1031–1037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement